Alert archive / Florida / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 27, NWS Miami, FL

May 17, 2020Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at May 17, 2020, 6:11 PM EDT for Palm Beach County, Florida. It was in force for 79 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 17, 2020, 6:11 PM EDT (22:11 UTC)
Expired
May 17, 2020, 7:30 PM EDT
In force
79 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 137 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 17, 6:40 PM EDTFUNNEL CLOUDWellington, FLA TRAINED WEATHER SPOTTER REPORTED A FUNNEL CLOUD TO THE SOUTHWEST OF THE INTERSECTION OF BIG BLUE TRACE AND WELLINGTON TRACE.
May 17, 6:45 PM EDTTSTM WND GST 463 Wsw Wellington, FLTHE AWOS IN WELLINGTON REPORTED A 46 MPH WIND GUST OUT OF THE SE AT 6:45 PM
May 17, 6:58 PM EDTHAIL 0.25Wellington, FLTRAINED SPOTTER IN WELLINGTON REPORTED PEA SIZE HAIL FROM A THUNDERSTORM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 10.2 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2020-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 574 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2020-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
574 J/kg
Mixed-layer CIN
-123 J/kg
Mixed-layer LCL
808 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

292 
WUUS52 KMFL 172211
SVRMFL
FLC099-172330-
/O.NEW.KMFL.SV.W.0027.200517T2211Z-200517T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
611 PM EDT Sun May 17 2020

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Central Palm Beach County in southeastern Florida...

* Until 730 PM EDT.

* At 611 PM EDT, severe thunderstorms were located along a line
  extending from 10 miles east of Fremd Village-Padgett Island to
  near Lion Country Safari Park, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  West Palm Beach, Boynton Beach, Wellington, Jupiter and Palm Beach
  Gardens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 2685 8003 2654 8003 2656 8073 2679 8075
      2687 8056 2696 8019 2696 8014 2697 8014
      2697 8006
TIME...MOT...LOC 2211Z 257DEG 16KT 2675 8050 2663 8040 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

13
3 follow-up statements
369 
WWUS52 KMFL 172235
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
635 PM EDT Sun May 17 2020

FLC099-172330-
/O.CON.KMFL.SV.W.0027.000000T0000Z-200517T2330Z/
Palm Beach FL-
635 PM EDT Sun May 17 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHERN PALM BEACH COUNTY...

At 635 PM EDT, severe thunderstorms were located along a line
extending from 8 miles northwest of Lion Country Safari Park to near
Wellington, moving northeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
West Palm Beach, Boynton Beach, Wellington, Jupiter and Palm Beach
Gardens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 2685 8003 2654 8003 2655 8036 2659 8043
      2658 8063 2681 8070 2687 8056 2696 8020
      2696 8014 2697 8014 2697 8006
TIME...MOT...LOC 2235Z 243DEG 13KT 2680 8045 2665 8029 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

13
698 
WWUS52 KMFL 172320
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
720 PM EDT Sun May 17 2020

FLC099-172330-
/O.CON.KMFL.SV.W.0027.000000T0000Z-200517T2330Z/
Palm Beach FL-
720 PM EDT Sun May 17 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHEASTERN PALM BEACH COUNTY...

At 719 PM EDT, a severe thunderstorm was located over Jupiter, moving
northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
West Palm Beach, Jupiter, Palm Beach Gardens, Riviera Beach and
Tequesta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

&&

LAT...LON 2679 8003 2676 8016 2694 8027 2696 8021
      2696 8014 2697 8014 2697 8006 2686 8003
TIME...MOT...LOC 2319Z 237DEG 25KT 2690 8009 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

13
028 
WWUS52 KMFL 172330
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
730 PM EDT Sun May 17 2020

FLC099-172340-
/O.EXP.KMFL.SV.W.0027.000000T0000Z-200517T2330Z/
Palm Beach FL-
730 PM EDT Sun May 17 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PALM BEACH COUNTY
HAS EXPIRED...
        
The storm which prompted the warning has weakened below severe 
limits, and is exiting the warned area. Therefore, the warning has 
been allowed to expire.  However gusty winds and heavy rain are 
still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami.

LAT...LON 2679 8003 2676 8016 2694 8027 2696 8021
      2696 8014 2697 8014 2697 8006 2686 8003
TIME...MOT...LOC 2330Z 257DEG 16KT 2691 8004 

$$

RAG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 4:44 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, May 17, 4:44 PM EDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Miami FL
444 PM EDT Sun May 17 2020

.Short Term (Today through Monday)...
A few showers and thunderstorms developed this afternoon and
evening across portions of the interior and East Coast near the
seabreeze. Gusty winds, lightning, and locally heavy rainfall will
be possible. Another round of fog/low stratus will be possible
again overnight, particularly over the interior but could spread
into the metro areas again during the early morning hours. This
would impact the morning commute and could be made worse in areas
with smoke from active wildfires.

Winds become more southerly tomorrow with showers and thunderstorms
again possible during the afternoon and evening. Coverage should be
greater across the interior, Lake Region, and East Coast north of
the Miami metro area due to the southerly flow. Once again gusty
winds, lightning, and locally heavy rainfall will be the primary
threats. Hot temperatures will continue with highs tomorrow ranging
from the upper 80s to mid 90s and heat indices near 100.

.Long Term (Tuesday through Saturday)...
An unsettled pattern continues with a trough extending from mid-
level low pressure diving southward from the upper midwest into the
Tennessee River Valley Tuesday into Wednesday. A surface frontal
boundary associated with this mid-level low will push across much of
Florida on Tuesday with the front potentially lingering over South
Florida by Tuesday afternoon and evening. A stream of tropical
moisture along this boundary emanating from the Caribbean towards
the Atlantic in the wake of Alberto could provide enough moisture
to support convection and possibly heavy rain chances, with a
focus along the east coast ahead of the frontal boundary.

Besides these synoptic scale features, there will also be the
potential for an east coast sea breeze to develop and push in from
the coast. Depending on where the sea breeze gets pinned will
impact where the focus for convection could be. The environment
will be capable of supporting stronger storms and some of those
could be efficient rain producers thanks to the available tropical
moisture. The Storm Prediction Center does highlight portions of
eastern South Florida as having a marginal risk of severe weather
on Tuesday. There is some uncertainty with the frontal boundary's
progress and the location that it will settle into for Wednesday.
Right now, the likelihood of the boundary sitting around the
region with the moisture remaining appear to be high enough that
heavy rain could again be possible with showers and storms on
Wednesday.

There is a chance that the drier air moving behind the frontal
boundary could arrive earlier on Wednesday instead of late Wednesday
into Thursday. This will need to be monitored as the week continues.
A brief drying trend with a potential dry slot on Thursday could
offer a day of relief if it does materialize. Still plenty of
solutions with moisture remaining over the area to end the week, so
kept the forecast mentions generally wet and unsettled outside of
any potential dry slot. The pattern this week presents some large
challenges with the frontal location and available moisture making
large differences between rainy days and the potential for dry
slots. Forecast confidence is moderate on Tuesday, becoming low
through the rest of the week.

&&

.Marine...
Fairly benign boating conditions are expected for the next couple of
days with only a slight chance of showers and thunderstorms for the
Lake and northern Atlantic. Rain chances increase heading into
midweek as a front stalls near the area, with widespread showers and
thunderstorms expected.

&&

.Prev Discussion... /issued 114 PM EDT Sun May 17 2020/

Aviation...
Mostly VFR conditions are expected today with some shra and tsra
development possible across the interior and East Coast this
afternoon. Fog/low stratus possible over the interior tonight that
could spread into the taf sites again. Another round of afternoon
shra and tsra possible tomorrow, with better coverage north of the
Miami terminals due to more southerly flow.

&&

.Preliminary Point Temps/PoPs...
West Palm Beach  73  90  73  87 /  20  40  50  70
Fort Lauderdale  75  88  76  87 /   0  20  40  70
Miami            75  89  76  88 /   0  20  40  60
Naples           75  88  73  85 /  10  20  60  70

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.

&&

Marine...32/MM
Aviation...32/MM
Short Term...32/MM
Long Term...02/RAG
Hazardous weather outlook, May 17, 5:32 PM EDT, 39 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
532 PM EDT Sun May 17 2020

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
180945-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
532 PM EDT Sun May 17 2020

...Thunderstorms Possible This Evening...

This hazardous weather outlook is for South Florida.

.DAY ONE...TONIGHT

Thunderstorms: A few thunderstorms are possible this evening over
the interior and East Coast. The primary hazards will be lightning
strikes, gusty winds, small hail and locally heavy rainfall.

Wind: The strongest thunderstorms could produce wind gusts up to 60
mph this evening.

Hail: The strongest thunderstorms could produce hail up to quarter
sized this evening.

Visibility: Patchy fog is possible over most of South Florida
overnight tonight, with patchy smoke over the southern Everglades
and interior areas of Collier County due to wildfires.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

There will be a chance of thunderstorms across South Florida
throughout the week. Gusty winds, locally heavy rainfall, lightning,
and waterspouts will be possible with the strongest storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please report any flooding or other
damage to the National Weather Service in Miami if you can do so
safely and while following all local and state guidelines on social
distancing.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Local storm report, May 17, 5:50 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
550 PM EDT SUN MAY 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     3 E KENDALL             25.68N 80.28W
05/17/2020                   MIAMI-DADE         FL   NWS EMPLOYEE

            AN OFF-DUTY NWS EMPLOYEE REPORTED MULTIPLE
            MEDIUM SIZED TREE BRANCHES DOWN NEAR HAMMOCK
            OAKS AND OLD CUTLER ROAD. TIME ESTIMATED VIA
            RADAR.

&&

KELLY
Special weather statement, May 17, 5:53 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Miami FL
553 PM EDT Sun May 17 2020

FLZ067-068-071-072-168-172-172300-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
553 PM EDT Sun May 17 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTHEASTERN
PALM BEACH COUNTIES UNTIL 700 PM EDT...

* At 553 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 7 miles
  northwest of Mission Bay to near Whisper Walk to near Hillsboro
  Beach. Movement was northeast at 10 mph.

* Nickel size hail, funnel clouds, and winds in excess of 45 mph
  possible with these storms.

* Locations impacted include...
  Coral Springs, Pompano Beach, Boca Raton, Deerfield Beach, Boynton
  Beach, Delray Beach, Wellington, Margate, Lake Worth, Lighthouse
  Point, Palm Beach, Highland Beach, Ocean Ridge, Coconut Creek,
  Greenacres, Parkland, Palm Springs, Lantana, Atlantis and Hillsboro
  Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2668 8028 2663 8001 2640 8003 2620 8007
      2626 8027 2635 8044
TIME...MOT...LOC 2153Z 238DEG 7KT 2642 8031 2640 8015 2631 8004

13
Local storm report, May 17, 5:54 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
554 PM EDT SUN MAY 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     1 E CORAL GABLES        25.73N 80.25W
05/17/2020                   MIAMI-DADE         FL   NWS EMPLOYEE

            AN OFF-DUTY NWS EMPLOYEE REPORTED MULTIPLE
            MEDIUM AND LARGE TREE BRANCHES DOWN NEAR
            PERCIVAL AND OAKS AVENUES. TIME ESTIMATED
            VIA RADAR.

&&

KELLY
Local storm report, May 17, 5:55 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
555 PM EDT SUN MAY 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     FLOOD            1 E CORAL GABLES        25.73N 80.25W
05/17/2020                   MIAMI-DADE         FL   NWS EMPLOYEE

            AN OFF-DUTY NWS EMPLOYEE REPORTED ROADWAYS
            WITH SEVERAL INCHES OF WATER AND SOME
            IMPASSABLE NEAR PERCIVAL AND OAK AVENUES.

&&

KELLY
Local storm report, May 17, 5:56 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
556 PM EDT SUN MAY 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLOOD            2 E CORAL GABLES        25.73N 80.24W
05/17/2020                   MIAMI-DADE         FL   NWS EMPLOYEE

            AN OFF-DUTY NWS EMPLOYEE REPORTED MULTIPLE
            ROADWAYS IN COCONUT GROVE IMPASSABLE DUE TO
            HEAVY RAINFALL FROM A THUNDERSTORM THAT
            MOVED THROUGH THE AREA.

&&

KELLY
Local storm report, May 17, 6:04 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
604 PM EDT SUN MAY 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     FLOOD            3 NW HOWARD             25.68N 80.38W
05/17/2020                   MIAMI-DADE         FL   NWS EMPLOYEE

            AN OFF-DUTY NWS EMPLOYEE REPORTED LARGE TREE
            BRANCHES DOWN NEAR THE INTERSECTION OF 104TH
            STREET AND 115TH AVENUE. TIME ESTIMATED VIA
            RADAR.

&&

KELLY

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 3:03 PM EDTSpecial Weather StatementMFLBroward72 min
May 17, 3:12 PM EDTSpecial Marine WarningMFL93 min
May 17, 3:21 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade39 min
May 17, 3:59 PM EDTSevere Thunderstorm WarningMFLMiami-Dade46 min
May 17, 4:14 PM EDTSpecial Weather StatementMFLMiami-Dade46 min
May 17, 4:16 PM EDTSpecial Marine WarningMFL59 min
May 17, 4:44 PM EDTSpecial Weather StatementMFLBroward61 min
May 17, 4:53 PM EDTAreal Flood AdvisoryMFLMiami-Dade2 hr
May 17, 5:03 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach57 min
May 17, 5:20 PM EDTSpecial Marine WarningMFL55 min
May 17, 5:45 PM EDTSpecial Weather StatementMFLGlades60 min
May 17, 5:46 PM EDTSpecial Weather StatementMFLPalm Beach59 min
May 17, 5:53 PM EDTSpecial Weather StatementMFLPalm Beach67 min
May 17, 5:57 PM EDTSpecial Marine WarningMFL63 min

Nearby

Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.